# SDR FDEA201210173632

- Difficulty date: October 17, 2012
- Submitted: October 17, 2012
- Operation: Air carrier
- Aircraft: N675FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 789
- Aircraft time: 21,477 hours, 11,592 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B5327048201400
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 242SF TOP SKIN HAS CRUSH DAMAGE AT THE CLEVIS AND TOP PLY CRACK APPROX 12".  PANEL FWD TEFLON MISSING AND AFT TEFLON MISSING.  FABRICATED REPLACEMENT PANEL WITH TEFLON STRIPS IAW DWG SRZ-25-005, REV J.
